Thread: Tren in eyes?
07-17-2004, 07:24 AM #1
Tren in eyes?
I don't have time to explain how this happened but my wife was just injecting me and she ended up getting fina in her eyes. She says her eyes are burning like hell. We are trying to flush her eyes out with water now. I don't know what else to do. Anybody else had this happen???
07-17-2004, 07:34 AM #2
well its been a few mins, how is she?
07-17-2004, 07:57 AM #3
She's a little better now. Thanks. Her eyes are swollen and she is still having some burning but nothing like she was experiencing a little while ago. I was using the first syringe from a new batch I just got. She pushed the needle in my trap and when she started to inject the plunger just came right apart from the needle spraying the $hit everywhere. I checked that thing myself beforehand and it was not loose or anything. I guess these are going in the trash.
07-17-2004, 07:59 AM #4
D amn bro. I sure hope she is ok. I would make sure that she keeps flushing it just to make sure that it is all out.
07-17-2004, 08:03 AM #5
bro check your pm's
07-17-2004, 08:09 AM #6
Got the pm. Thanx buddy. I sure won't be ordering pins from where I got these again.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)